# SDR ASAA2014072908709

- Difficulty date: July 29, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 26,528 hours, 7,953 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Temp Controller
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT ZONE TEMP CONTROLLER LIGHT ILLUMINATED DURING MASTER CAUTION RECALL.  ACFT GROUNDED. ACCOMPLISHED FIM 21-62, TASK 844. OPERATED RT AIR CONDITIONING PACK ZONE TEMP LIGHT REMAINS OFF.  AFT CABIN SUPPLY DUCT TEMP MODULATES IN RELATION TO ZONE TEMP SELECTOR. PERFORMED PACK/ZONE TEMP CONTROLLER BITE REF FIM 21-62 TASK 801.  NO FAULTS LOGGED.
